About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2014 (2014), Article ID 840725, 11 pages
http://dx.doi.org/10.1155/2014/840725
Research Article

A Stochastic Dynamic Programming Approach Based on Bounded Rationality and Application to Dynamic Portfolio Choice

Business School, Central South University, Changsha, Hunan 410083, China

Received 14 March 2014; Accepted 5 May 2014; Published 22 May 2014

Academic Editor: Fenghua Wen

Copyright © 2014 Wenjie Bi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wenjie Bi, Liuqing Tian, Haiying Liu, and Xiaohong Chen, “A Stochastic Dynamic Programming Approach Based on Bounded Rationality and Application to Dynamic Portfolio Choice,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 840725, 11 pages, 2014. doi:10.1155/2014/840725